# SDR 96UAL900154

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Tube
- Part number: 511749
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 60 KNOTS DUE TO NR 3 ENGINE LOW POWER INDICATION.  RETURN TO BLOCKS AT ORD.  INTERMEDIATE PT7 MANIFOLD TUBE WAS FOUND TO BE LEAKING DURING PRESSURE CHECK.  ENGINE PRESSURE RATIO TRANSMITTER AND INDICATOR WERE REPLACED PER PRECAUTIONARY.
